# SDR W8PA970737

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH BSB 737-53-1170, STRINGER 18A WEB AT BS 727, INSPECT, REPAIR AND PREVENTIVE CHANGE.  COMPLIED WITH BSB 737-53-1170.  (M)
